# SDR ASOA201201537

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE HAS MULTIPLE AREAS OF CORROSION FROM FS 319.00 THROUGH 349.00.  REMOVED SILL IAW SRM 51-42-21.  FABRICATED AND INSTALLED SILL ANGLE IAW  DWG NR 601R38303.   REPAIR CLASSIFIED AS MINOR.
